Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loose motions, recurring condition, stops temporarily on taking medication. Treatment options?

Dear Sir My self XXXXXX ,age 30 years old ,height 5 feet 7 inch.I am facing problem of loose motion before 1 year.I assume abdominal ultrasound, fool blood work, liver tests, pancreas tests, stool tests were performed and all came negative.I have been consult with many doctors but there is no solution .When i take medicine it will stop for few month but when i take something wrong diet .Its comes please suggest me a good solution. I have consult gastroenterologist .He have suggested two times enzer forte & gitzer cap one time alternate day & zincovit alternate day.I have a good benift with this medicine but when we go to outside from my home & take food & water then it will generate again.Please suggest me for that I think this is a digestion problem. Munish
Asked On : Tue, 16 Oct 2012
Answers:  3 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

I do not know what tests were performed, but I assume abdominal ultrasound, fool blood work, liver tests, pancreas tests, stool tests were performed and all came negative. If so, such symptoms may be caused by severe intestines infection resulting with IBS. It is quite common that some infective bacterias are growing inside the intestines causing severe diarrheas, abdominal pains and many other symptoms. In such case it is advisable to try RIfaximine therapy (should be prescribed by your doctor). This is the antibiotic which stays inside the intestines and eliminates wrong bacterias. Such therapy has many positive responses.

Hope this will help.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. as all tests came negative and symptoms starts with wrong diet: probably you should consult a Gastro enterologist regarding any Functional Dysmotility of Intestine like IBS (Irritable Bowel Syndrome).
2. take high roughage diet with fruits and vegetables.
3. avoid fatty foods, oil,ghee,raw vegetables, overeating.
4. eat at a leisurely pace, if in hurry, eat less quantity.
5. eat less quantity at a time, and chew thoroughly.
6. take plenty of roughage: fruits, vegetables, salads, sprouted pulses.
7. do not take ice cold foods and drinks, avoid cold water from refrigerator.
8. use less amount of oil in the recipes, avoid yellow of egg.
Answered: Mon, 5 Aug 2013
I find this answer helpful
  User's Response
Thanks for approaching us.

Chronic diarrhea after eating may be caused by gastrointestinal autoimmune disorders, including Crohn's disease , ulcerative colitis,IBS,gastroenteritis etc.Whaetver medicines you are taking ,you should take the full treatment from the doctor so that it should not happen again and agian. In Ayurveda ,there are several preparations like kutajghan vati to be taken with buttermilk,bilava churna,dadimadi churna etc. which are given by the doctors and have very good results too ,but along with the diet control(junk food and oily,spicy,fried,heavy stuff) to be avoided as it is well known that pathya(control) is more important than bheshaj(treatment.)

take care,
Answered: Tue, 16 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor